MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42XØ27; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42XØ27; SHOULDER GLENOSPHERE
Catalog Number 04.01.0174
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
About 2 years after the primary surgery, xrays showed that the glenosphere eccentricity is upside down and that the glenosphere is dissociated from the baseplate.Revision surgery date is not defined yet.Glenosphere guide was not used during the primary surgery.
 
Additional Manufacturer Narrative
Batch review performed on 27 march 2024: lot 2103684: (b)(4) items manufactured and released on 04-may-2021.Expiration date: 2026-apr-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device invovled: batch review performed on 27 march 2024: reverse shoulder system 04.01.0154 glenoid baseplate ø27x15 (k170452) lot 2110377: (b)(4) items manufactured and released on 22-nov-2021.Expiration date: 2026-nov-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: two years after the primary surgery, the patient underwent radiographic analysis due to pain and rom decrease.From the radiographic images it is visible that the glenosphere eccentricity is upside down.The glenosphere dissociated from the baseplate.No revision surgery date is defined yet.Since the glenosphere guide was not used during the primary surgery, it may be possible that the glenosphere did not reach its final seating and with time the implant dissociated from the baseplate.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 42XØ27
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19151098
Report Number3005180920-2024-00230
Device Sequence Number9420293
Product Code PHX
UDI-Device Identifier07630040706612
UDI-Public07630040706612
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Catalogue Number04.01.0174
Device Lot Number2103684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale